# SDR 96ZZZX3034

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7003180901
- Condition: Shorted
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA/TCB - FLT 381 - PILOT REPORT:  ELECTRICAL SMOKE ENTERED CABIN ABOUT 5 MINUTES AFTER TAKEOFF.  SUSPECT POSSIBLY BLOWER MOTOR.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPORT:  TROUBLESHOOTING DISCLOSED YAW DAMP COMPUTER INTERNALLY SHORTED AND PRODUCING SMOKE.
